MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR373720
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® tag® thoracic endoprosthesis instructions for use (ifu) complications associated with the use of the may include but are not limited to: endoleak, reoperation w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, this patient underwent surgical/endovascular treatment for an aneurysm in zone 2 (left common carotid artery) and a hybrid frozen elephant trunk (fet) procedure was performed.A gore® tag® conformable thoracic stent graft (ctag) (tgmr373720/(b)(6) was deployed within the fet.The patient tolerated the procedure.On (b)(6) 2025, the patient underwent reintervention for treatment of a suspected distal type i endoleak of the distal aspect of the previously implanted ctag device.The device was believed to have lost apposition and no longer had good seal, resulting in enlargement of the aneurysm sac (amount unknown).An additional ctag (tgmr404020/(b)(6) device was implanted distally to reinforce the seal and provide additional coverage.Final angiography showed nothing leaking back; or loss of apposition of the distal end of the device seen previously, or any endoleak.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Images were provided to gore and the evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2025.There are 2-ctag devices in the thoracic aorta.There appears to be ~5-6cm of device overlap.The proximal implanted device appears to be a 20cm in length device.The distal device appears to be a 15cm in length device.The proximal device appears to have had a lack of distal device apposition.There is contrast outside the implanted devices.There is lack of distal device apposition of the most distal gore® tag® conformable thoracic stent graft with active control system device (15cm) implanted.There is contrast outside the implanted devices, thereby confirming, a distal type i endoleak.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21997489
Report Number2017233-2025-06154
Device Sequence Number13137791
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public(01)00733132646821(17)250911
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/11/2025
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age79 YR
Patient SexMale
Patient Weight82 KG